# SDR SWIA200921523

- Difficulty date: April 19, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 22,456 hours, 30,136 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Fastener
- Condition: Defective
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6263 - CABIN DOOR DIFFICULT TO OPEN.  REPLACED HARDWARE ON TOP DOOR STOP.
